Journal of Differential Geometry

Heat flows on hyperbolic spaces

Marius Lemm and Vladimir Markovic

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we develop new methods for studying the convergence problem for the heat flow on negatively curved spaces and prove that any quasiconformal map of the sphere $\mathbb{S}^{n-1} , n \geq 3$, can be extended to the $n$-dimensional hyperbolic space such that the heat flow starting with this extension converges to a quasi-isometric harmonic map. This implies the Schoen–Li–Wang conjecture that every quasiconformal map of $\mathbb{S}^{n-1} , n \geq 3$, can be extended to a harmonic quasi-isometry of the $n$-dimensional hyperbolic space.

Note

Vladimir Markovic is supported by the NSF grant number DMS-1500951.

Article information

Source
J. Differential Geom., Volume 108, Number 3 (2018), 495-529.

Dates
Received: 14 November 2015
First available in Project Euclid: 2 March 2018

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1519959624

Digital Object Identifier
doi:10.4310/jdg/1519959624

Mathematical Reviews number (MathSciNet)
MR3770849

Zentralblatt MATH identifier
06846984

Citation

Lemm, Marius; Markovic, Vladimir. Heat flows on hyperbolic spaces. J. Differential Geom. 108 (2018), no. 3, 495--529. doi:10.4310/jdg/1519959624. https://projecteuclid.org/euclid.jdg/1519959624


Export citation